# SDR 96ZZZX4154

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5826K
- Make and model: Beech S35
- Aircraft serial: D7842
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Follow-Up
- Part number: 2111031001
- Condition: Seized
- Location: Lt Wing Flap
- Component: Stec, 602
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND.  FOUND AUTOPILOT FOLLOW-UP IN LEFT WING SEIZED IN THE AFT POSITION ALLOWING THE ACTUATING WIRE TO MOVE OVER FLAP MICROSWITCH AND NOT ALLOWING FLAP TO EXTEND.  LUBRICATED SHAFT OF FOLLOW-UP AND SYSTEM OPERATES CORRECTLY.  NEW SERVO FOLLOW-UP ON ORDER.
